# SDR 2007FA0000593

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Aircraft: N49MN
- Make and model: Israel 1125
- Aircraft serial: 019
- Aircraft time: 7,037 hours, 5,146 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: 25W171124
- Condition: Damaged
- Location: Ailerons
- Part time: 7,037 hours, 5,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AILERON AND SERVICE SUPPORT FITTING AT BL 9R FUSELAGE STATION 199.579.  FOUND SEVERAL MISSED DRILLED/ELONGATED /FILLED FASTENER HOLES IN  T CASTING P/N:25W17124, ANGLE P/N:25W171126 AND AILERON AND SERVICES SUPPORT FITTING CASTING P/N:25W353216
